CSpace
INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS
Zhao, Fukun1,2; Zhao, Leiga3; Ding, Yanheng2
2010
Source PublicationESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS
ISSN1292-8119
Volume16Issue:1Pages:77-91
AbstractThis paper is concerned with the following periodic Hamiltonian elliptic system {-Delta phi + V(x)phi = G(psi)(x, phi, psi) in R-N, -Delta phi + V(x)phi = G(phi)(x, phi, psi) in R-N, phi(x) -> 0 and psi(x) -> 0 as vertical bar x vertical bar -> infinity. Assuming the potential V is periodic and 0 lies in a gap of sigma(-Delta + V), G(x, eta) is periodic in x and asymptotically quadratic in eta = (phi, psi), existence and multiplicity of solutions are obtained via variational approach.
KeywordHamiltonian elliptic system variational methods strongly indefinite functionals
DOI10.1051/cocv:2008064
Language英语
Funding ProjectNSFC[10561011] ; NSFY of Yunnan Province ; Foundation of Education Commission of Yunnan Province, P. R. China
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:000274916000005
PublisherEDP SCIENCES S A
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/9414
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhao, Fukun
Affiliation1.Yunnan Normal Univ, Dept Math, Kunming 650092, Yunnan, Peoples R China
2.Chinese Acad Sci, AMSS, Inst Math, Beijing 100080, Peoples R China
3.Beijing Univ Chem Technol, Dept Math, Beijing 100029, Peoples R China
Recommended Citation
GB/T 7714
Zhao, Fukun,Zhao, Leiga,Ding, Yanheng. INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS[J]. ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2010,16(1):77-91.
APA Zhao, Fukun,Zhao, Leiga,&Ding, Yanheng.(2010).INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS.ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,16(1),77-91.
MLA Zhao, Fukun,et al."INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS".ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS 16.1(2010):77-91.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhao, Fukun]'s Articles
[Zhao, Leiga]'s Articles
[Ding, Yanheng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhao, Fukun]'s Articles
[Zhao, Leiga]'s Articles
[Ding, Yanheng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhao, Fukun]'s Articles
[Zhao, Leiga]'s Articles
[Ding, Yanheng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.